# SDR P5CA0801554

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 32,376 hours, 5,420 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE WHILE SITTING ON THE GROUND IN ORD.  ALL ELECTRICAL POWER LOST.  COMPLETED CONDITIONAL INSPECTION ACCORDING TO MM 05-51-13.  REPLACED THE 2 BCUS IAW AMM 24-23-01.  ALSO, FOUND BOTH EXTERNAL POWER RECEPTACLE NEUTRAL POWER CABLES DAMAGED.  REMOVED SAME CABLES AND DEFERRED EXTERNAL POWER ACCORDING TO MEL 24-41-1.
